# SDR IPXA2024120321490

- Difficulty date: November 6, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 27,594 hours, 17,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR RUBBING AGAINST FUSELAGE AFT SIDE. MB 60-025. RESTORED SURFACE PROTECTION IAW A300-600 SRM 51-75-10. ALODINE PN: ALODINE 1132 BATCH:0004314162. PRIMER PN: 02-013-8. BATCH: 4263194. PAINT PN: ECL-G-101. BATCH: 4319660. CUP: 02-012-176.  REVIEWED
